# SDR F3LA2009122200260

- Difficulty date: December 16, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N939FR
- Make and model: Airbus A319-111
- Aircraft serial: 2448
- Aircraft time: 16,966 hours, 8,441 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK INSP NOTED THE RT SHEAR PLATE FROM FRAME 69 TO FRAME 70 WAS CORRODED.  MX REMOVED AND REPLACED SHEAR PLATE IAW SRM 51-42-11, SRM 51-44-11 AND SRM 51-21-00.
